# SDR SWAA2023083194986

- Difficulty date: August 3, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: NOTREPORTED
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER AFT ACCESS PANEL # 194DL HAS BULGING/CRACKED FASTENER HOLES<[01] FILLED FASTENER HOLES WITH RESIN AND CHOPPED FIBERS FOR CONTINUATION OF REPAIR; CURED REPAIR AS PER B737 SRM 53-60-70-2R-1; SRM 51-70-04-2R-9 PARAG 4-(D-I) AND SRM 51-70-04-2R-0 4(E) AND FIGURE 214.
